Jump to content

Search the Community

Showing results for tags 'spouse'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 7 results

  1. my husband was diagnosed about 18 months ago with MDD and GAD, and has been taking zyprexa (evil, evil drug), ativan, paxil, mirtazapine and gabapentin at various dosages. as i learned more about these (he is too scared to do the research himself and refuses to look up anything on the web), it seemed that we should start with getting him off the zyprexa (originally 15 mg and then down to 2.5mg over the 18 month period.) but the movement from 2.5mg to 0, which has been in the last 2 weeks or so, has been extremely difficult and his doc is resistant to the idea of microtapering because "it does
  2. I started taking pristiq some time in June. I started feeling like I wanted to avoid my family and just go out by myself. I never want to cuddle or be intimate with my husband anymore and I all of a sudden want attention from other people. This is extremely out of character for me. I dont know if its the medication or what but its really scaring me. I feel like i could just run away from my life and not look back but I know this isnt me. Has any been in a similat situation??? I'm feeling so helpless.
  3. Hi to all, Posted in the "Marriages Destroyed by SSRI SNRI" thread in more detail... Basically I stumbled across this forum after 18 months of increasing changes in our relationship dynamic, culminating in my wife wanting to separate/divorce me over the last few months. We have been married 12 years and have 2 energetic boys aged 3 1/2 and 2. I have reluctantly moved out of our family home due to her demands, and hate every minute of it. Since she went on Pristiq (50 mg) around 6 months ago, the following has happened: - I don't love you anymore / I've not loved you for
  4. Hello I am concerned about my wife. She is to reduce haldol shot by one half. I have been on psychotropic drugs myself and know it is not so easy to get off of them. I found a web site of a clinic -facility that does drug withdrawal. This clinic is in another state. It does not seem possible to be able to go and also my wife is really afraid of being hospitalized, it is her most undesirable place to be to say the least. But after writing the clinic and asking for information about tapering off haldol one of the staff wrote me back and said that he/she did not recommend tapering off haldol
  5. Hi everyone, My husband is currently on 150mg of venlafaxine (regular tablets). He was taking it just in the morning but with the aim of starting the tapering schedule suggested here, a week ago he split the dose, now taking 75 mg in the morning and 75mg at night. Since this change (note: not a drop yet just a split) he immediately started getting withdrawal symptoms - fatigue, loss of appetite, tremors, body rushes, vision changes, vertigo, negative thoughts, anxiety. I'm wondering if this is because he's on just the tablets, not the slower release capsules? I'm wondering whether we should
  6. Hello! My husband was on 40mg of fluoxetine (generic Prozac) for about 3 months. Long story short (I posted most of the story in the marriages ruined by ssri's thread) he started displaying symptoms of a hypomanic state. He agreed to get off the medication. We made an appointment with his doctor and with his therapist. A few days before his dr appointment he started taking 20mg. His doctor told him that fluoxetine has such a long half life that it's basically self tapering. He advised him to skip one day, take another pill and then he could just stop. I'm worried after reading a lot that he's
  7. I am not sure if I am posting this the right way and I am not sure anything can be done to help my husband but I can tell you he is in immeasurable pain, the likes of which I have never seen. My husband (MH) had been taking Zoloft for 24 years and had cut back b/c of tinnitus and hyperacusis (nothing compared to what he is now suffering). His depression spiked and Instead of his doctor checking the current dose of Zoloft my husband was taking he instead prescribed seroquel (took for 5 months including taper off). MH had increased his Zoloft dose back to 75 mg before being prescribed the
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy